# SDR ASAA0781908

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N960AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53074
- Aircraft time: 50,504 hours, 26,554 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593666751
- Condition: Damaged
- Location: Bs 1253-1263
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED AT PRIOR REPAIR.  REMOVED EXISTING REPAIR DOUBLER RECONTOURED SKIN AND INSTALLED REPLACEMENT DOUBLER PER SRM 53-04.
